# SDR VNAA202502110021

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN SURFACE BTW FS 364.00 TO FS394.00, BTW STGR 25LH TO 25RH AT THE MAIN AVIONICS BAY DOOR CUTOUT.   REPAIRED PER REO
690-53-21-032 REV. - -
